| Catalog Number |
47177E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris smartsite gravity set had leakage.The following information was provided by the initial reporter: gravity set 47177e, issues in radiology with leaking at distal end of fixed collar when connecting to mating component (catheter adaptor).Issue may be due to opening vent when filling drip chamber with glass bottle.They had a mating issue also with a specialized catheter/foley device in cysto, which resulted in them having to cancel the case.We do not have a sample of the foley, issue was also leaking at distal end.